ON THE MAXIMUM ENTROPY PROPERTY OF NONLINEAR AUTOREGRESSIONS
Dimitris N. Politis
Journal of Time Series Analysis, 1994, vol. 15, issue 5, 541-543
Abstract:
Abstract. The assumption of a linear autoregressive model for time series has often been justified on the basis of a maximum entropy principle. The purpose of this short note is to point out that the class of nonlinear autoregressions is also characterized by a maximum entropy property.
Date: 1994
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1994.tb00209.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:15:y:1994:i:5:p:541-543
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().